# SDR TWAA9818305

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 434-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FUSELAGE STRINGER 39R WITH CORROSION AT STA 434 TO 460.  REPLACED CORRODED STRINGER AND SPLICE 7075-T6 WITH BAC15CC6KC HI-LOCS.
